# SDR WTAA950225

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 5270 · Door Warning System
- Part: Switch Roller
- Part number: JS5
- Condition: Out Of Adjust
- Location: Rt Fuel Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - SERVICE DOOR WARNING ACTIVATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED INBOARD FUEL SERVICE DOOR MICROSWITCH ROLLER.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE. (M)
